Article citationsMore>>

J. P. Boyd, “An Analytical and Numerical Study of the Two-Dimentional Bratu Equation,” Journal of Scientific Computing, Vol. 1, No. 2, 1986, pp. 183-206. doi:10.1007/BF01061392

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.